# SDR DALA2017062805039

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER DOOR JAMB WEB STA Y=370 PROJECTION LONG 27R AT FWD CARGO COMPARTMENT. LOWER DOOR JAMB WEB STA Y=370 PROJECTION LONG 27R AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 558172-14AD REV ORIGINAL, SECTION I AND ETI-88-17-191 REV 3.
